MAUDE Adverse Event Report: ORTHALIGN, INC. ORTHALIGN PLUS; SURGICAL NAVIGATION SYSTEM

ORTHALIGN, INC. ORTHALIGN PLUS; SURGICAL NAVIGATION SYSTEM
Model Number 403001-08
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon questioned the original flexion number of (10.5) as he thought it should have been closer to 3 degrees.Surgeon also questioned the slope and varus/valgus on the tibia (surgeon aims for 4/4.5 slope and 0/0.5 vaurs).The patient was a larger patient with a bigger bone structure and no severe deformities.
 
Additional Manufacturer Narrative
The device was returned to orthalign for evaluation by an orthalign engeineer.An investigation will be completed to confirm the complaint and establish a root cause if possible.A follow up report will be filed detailing the conclusions of the investigation.
 
Event or Problem Description
It was reported that the surgeon questioned the original flexion number of (10.5) as he thought it should have been closer to 3 degrees.Surgeon also questioned the slope and varus/valgus on the tibia (surgeon aims for 4/4.5 slope and 0/0.5 varus).The patient was a larger patient with a bigger bone structure and no severe deformities.
 
Additional Manufacturer Narrative
The device was returned to orthalign for evaluation by an orthalign engineer.The complaint could not be confirmed as the returned device passed all functional testing and provided consistent outputs.A root cause was not established as the investigation determined that the retured unit was proven to provide correct system outputs.Orthalign will continue to monitor similar events and take action if necessary.No further action required at this time.

Brand Name
ORTHALIGN PLUS
Common Device Name
SURGICAL NAVIGATION SYSTEM
Manufacturer (Section D)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer (Section G)
ORTHALIGN, INC.
153 technology
irvine CA 92618
Manufacturer Contact
karyl haskell
153 technology
irvine, CA 92618
MDR Report Key24125527
Report Number3007521480-2026-00001
Device Sequence Number9689672
Product Code OLO
UDI-Device Identifier00810832031987
UDI-Public00810832031987
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K172462
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number403001-08
Device Catalogue Number403001-08
Device Lot Number2507194LS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown